Sorry but this item is currently unavailable.
Please check back at a later stage.
Lemsip Max Cold & Flu Blackcurrant
Max power your mug
When you need to ease those troublesome cold and flu symptoms
like headache, blocked nose, fever, body aches and sore throat,
trust Lemsip Max Cold & Flu.
This zesty flavored drink should soon help you feel better and feeling
more able to get on with your day.
It's convenient too, as it takes less time to make a soothing Lemsip Max
hot drink than it does to make a cup of tea.
For oral use.
Pour one sachet of powder into a mug and fill with hot but not boiling water.
Stir until dissolved. If preferred, sweeten to taste with sugar honey or your usual sweetener.
Adults and children over 12: 1 sachet every 4-6 hours.
Do not exceed 4 sachets in 24 hours.
Do not give to children under the age of 12.
Contains paracetamol. do not take with any other paracetamol containing products.
Do not exceed the stated dose.
Keep out of the reach of children.
Do not take if allergic to any of the ingredients.
Do not take if you have high blood pressure, or heart disease.
You should carefully read all product packaging and labels prior to use
Paracetamol 650 mg, phenylephrine hydrochloride 10mg.
Citric acid, sucrose, sodium citrate, aspartame, blackcurrant flavor ,saccharin sodium,
enocyanin, blackcurrant whole dried and ascorbic acid (Vitamin C).